Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blister formation after a fly bite. Relapse as a reddish itchy mark spreading over the body. What to do?

hi. thank you for your help. i returned from tanzania about 3 years ago however whilst there i was bitten by a nairobi fly which burned in the standard blister patten. i was advised that once it cleared it would be over. however each month or so it returns as a red itchy mark where i was bitten and then new areas around my body. i was wondering what i could do. many thanks for your help
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
hi and thanks for the query,
have you got any blood tests done following that bite? I would suggest you get a blood work up done and consult a physician or a dermatologist to see if they are related or these periodic lesions are different altogether. for symptomatic cure you could take some antihistamine drugs if it is unbearable.
take care.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor